# SDR SWIA200921774

- Difficulty date: June 5, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 16,557 hours, 13,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOST EMERGENCY CEILING LIGHT INOP.  (FLT 4605)  RELAMPED EMERGENCY LIGHT.
